Information Journal Paper
APA:
CopyKAISER, P.K., & INDRARATNA, B.. (1990). ANALYTICAL MODEL FOR THE DESIGN OF GROUTED ROCK BOLTS. INTERNATIONAL JOURNAL FOR THE NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS, -(14), 227-251. SID. https://sid.ir/paper/560020/en
Vancouver:
CopyKAISER P.K., INDRARATNA B.. ANALYTICAL MODEL FOR THE DESIGN OF GROUTED ROCK BOLTS. INTERNATIONAL JOURNAL FOR THE NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS[Internet]. 1990;-(14):227-251. Available from: https://sid.ir/paper/560020/en
IEEE:
CopyP.K. KAISER, and B. INDRARATNA, “ANALYTICAL MODEL FOR THE DESIGN OF GROUTED ROCK BOLTS,” INTERNATIONAL JOURNAL FOR THE NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS, vol. -, no. 14, pp. 227–251, 1990, [Online]. Available: https://sid.ir/paper/560020/en